MathSciNet Relay Station
MathSciNet bibliographic data
MR1042433 (91h:17010) 17B35 (22E47)
Zahid, Aboubeker Les endomorphismes $\germ k$-finis des modules de Whittaker. (French) [The $\germ k$-finite endomorphisms of Whittaker modules] Bull. Soc. Math. France 117 (1989), no. 4, 451–477.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement